MAUDE Adverse Event Report: COOK INC; FOZ; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COOK INC; FOZ; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number G44128
Medical Device Problem Codes Nonstandard Device (1420); Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray contained a 15 cm length catheter instead of a 20 cm length catheter as stated on the packaging label.The issue was noted upon the packaging, and the device was not used.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.C1 - suspect products: #3 ¿ rifampicin/minocycline hcl 1000g/kg d1 - brand name: cook spectrum minocycline/rifampin impregnated triple lumen central venous catheter tray d4 - catalog #: c-utlmy-701j-rsc-abrm-hc-fst-a-rd e3 - occupation: value analysis team specialist this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Common Device Name
FOZ; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47401
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47401
8123392235
MDR Report Key24305441
Report Number1820334-2026-00155
Device Sequence Number5314747
Product Code FOZ
UDI-Device Identifier00827002441286
UDI-Public(01)00827002441286(17)271031(10)16558073
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081113
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG44128
Device Lot Number16558073
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown